# SDR 0203446301

- Difficulty date: October 15, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 55,222 hours, 7,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 21ABC - 31ABC, AT JUMPSEAT 3L, AND LAV DR2L.  REPLACED FUSE IN POWER SUPPLY.  OPERATIONAL CHECK GOOD.
